Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 270, Number 1

All articles in this issue are freely accessible.

On $(K_{∗}(Z/p^{2}Z)$ and related homology groups
Leonard Evens and Eric M. Friedlander.
Trans. Amer. Math. Soc. 270 (1982), 1-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642328
A hypersurface defect relation for a class of meromorphic maps
Aldo Biancofiore.
Trans. Amer. Math. Soc. 270 (1982), 47-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642329
Uncountable admissibles. I. Forcing
Sy D. Friedman.
Trans. Amer. Math. Soc. 270 (1982), 61-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642330
A family of links and the Conway calculus
Cole A. Giller.
Trans. Amer. Math. Soc. 270 (1982), 75-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642331
Duality between logics and equivalence relations
Daniele Mundici.
Trans. Amer. Math. Soc. 270 (1982), 111-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642332
Boolean algebras with no rigid or homogeneous factors
Petr Štěpánek.
Trans. Amer. Math. Soc. 270 (1982), 131-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642333
Calibers of compact spaces
S. Argyros and A. Tsarpalias.
Trans. Amer. Math. Soc. 270 (1982), 149-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642334
A Poisson summation formula for integrals over quadratic surfaces
Robert S. Strichartz.
Trans. Amer. Math. Soc. 270 (1982), 163-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642335
A note on complete intersections
S. M. Bhatwadekar.
Trans. Amer. Math. Soc. 270 (1982), 175-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642336
Degeneracy theorems for holomorphic mappings between algebraic varieties
Robert Molzon.
Trans. Amer. Math. Soc. 270 (1982), 183-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642337
On nonseparable Banach spaces
Spiros A. Argyros.
Trans. Amer. Math. Soc. 270 (1982), 193-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642338
Closures of conjugacy classes in classical real linear Lie groups. II
Dragomir Ž. Djoković.
Trans. Amer. Math. Soc. 270 (1982), 217-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642339
A study of the local components of the Hecke algebra mod $l$
Naomi Jochnowitz.
Trans. Amer. Math. Soc. 270 (1982), 253-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642340
Congruences between systems of eigenvalues of modular forms
Naomi Jochnowitz.
Trans. Amer. Math. Soc. 270 (1982), 269-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642341
Structure theory for a class of grade four Gorenstein ideals
Andrew Kustin and Matthew Miller.
Trans. Amer. Math. Soc. 270 (1982), 287-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642342
A network of congruences on an inverse semigroup
Mario Petrich and Norman R. Reilly.
Trans. Amer. Math. Soc. 270 (1982), 309-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642343
Banach bundles of continuous functions and an integral representation theorem
Anthony Karel Seda.
Trans. Amer. Math. Soc. 270 (1982), 327-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642344
The integrability tensor for bundle-like foliations
Richard H. Escobales.
Trans. Amer. Math. Soc. 270 (1982), 333-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642345
On the radial limits of analytic and meromorphic functions
J. S. Hwang.
Trans. Amer. Math. Soc. 270 (1982), 341-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642346
Errata to: “Linear spaces with an $H^{∗} $-algebra-valued inner product” [Trans. Amer. Math. Soc. 262 (1980), no. 2, 543–549; MR 81m:46080]
Parfeny P. Saworotnow.
Trans. Amer. Math. Soc. 270 (1982), 349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 642347